Jump to content
ACN Latitudes Forums

Epinerein

Members
  • Content Count

    2
  • Joined

  • Last visited

  1. I have been taking some immune boosters, antivirals, and antifungals for sometime now and notice reduce in tics. However, my thoughts become more scattered and quite frankly psychotic. I get anxious and my personality becomes rather dull when I take them. This has led me to the assumption that I do not have Tourette’s, but rather PANS. What are your experience with immune boosters or immunomodulators? Does it relieve tics at least? Would you have any idea why it may cause psychotic symptoms? I was thinking increased brain inflammation. Does it mean it’s helping rid of the infection causin
  2. To give little history, I've been diagnosed with schizoaffective disorder, which is simply explained as bipolar and schizophrenia together. I've also had tics all my life, mostly blinking, and some OCD. Whenever I take immune boosting supplements my general feel of psychosis and irritability increases, and so does my tics. Any idea as to why? And I'm open to any recommendations on how fixing it. That's it for my question. Below are some indications for those that have the ability to do detective works. Olive leaf extract: gives me energy and temporarily cures tics. Often cause
×
×
  • Create New...